# SDR 9706009998

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE GEAR DID NOT INDICATE EXTENDED, GREEN SAFE OR RED UNSAFE LIGHTS DID NOT ILLUMINATE.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURES AND USED EMERGENCY GEAR EXTENSION.  GEAR THEN INDICATED DOWN.  FLIGHT CONTINUED INTO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR ACTUATING CYLINDER.  CYCLED GEAR SEVERAL TIMES, OPERATIONAL CHECK OK.
